# SDR DALA2025102207748

- Difficulty date: October 19, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N523DN
- Make and model: Airbus A350-941
- Aircraft serial: 0677
- Aircraft time: 6,842 hours, 541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DISPATCH MSG. PERFORMED BITE OF EPSU, FAULTING POWER SUPPLIES UNITS 102WL3 AND 102WL4, R/R BOTH UNITS PER A350 AMM 33-51, TESTS OK, DISPATCH MSG CLEARED, OK FOR SVC. (LP# 7606668)
